# SDR SWAA2013082619597

- Difficulty date: August 14, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,984 hours, 21,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B227002TYPE3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN CABIN FLOOR PANELS NR 221UF, 222BF, 222JF, 222PF, 222AAF, 222ACF, 222AGE, 222AMF, & 222ATF DELAMINATED.  R&R PANEL IAW AMM & SRM.
